# SDR DL72S954268

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Corrosion
- Location: Bs 259.5-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AN EXISTING EXTERNAL REPAIR DOUBLER ON THE LOWER FUSELAGE SKIN PANEL, BETWEEN BS 259.5 AND BS312, AT STRINGER 20R.  REMOVAL OF THE DOUBLER REVEALED EXTENSIVE CORROSION DAMAGE.  THE SKIN WAS TRIMMED TO REMOVE CORROSION DAMAGE BELOW THE FORWARD LAVATORY SERVICE DOOR.  A NEW EXTERNAL REPAIR DOUBLER WILL BE INSTALLED PER DL ERA 302687-14.
